# SDR ASOA201710115143

- Difficulty date: October 11, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202.75
- Part time: 34,455 hours, 26,263 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BS 202.75 FORWARD SIDE BULKHEAD, LBL 30 STIFFENER HAS A CRACK INDICATION NOTED AT THE TOP PORTION INBOARD RADIUS APPROX. .100 INCH LONG AT 60% FSH.  FAILED NDT INSPECTION.  REPAIRED THE STIFFENER IAW SRM 53-11-10-201-005-A01.
